# SDR COMA9960037

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N991CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7216
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473052
- Condition: Malfunctioned
- Location: Cargo Compt
- Part time: 2,331 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

CARGO SMOKE WARNING, FIRE BOTTLES DISCHARGED.  FALSE WARNING.  REPLACED FIRE BOTTLES AND SMOKE DETECTORS.
